Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 52, NWS New York, NY

October 2, 2018Orange County, Rockland County, Westchester County, New York

NWS New York, NY issued this flash flood warning at Oct 2, 2018, 6:49 PM EDT for Orange County, Rockland County, Westchester County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2018, 6:49 PM EDT (22:49 UTC)
Expired
Oct 2, 2018, 9:45 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Orange County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 126 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 7:30 PM EDTFLASH FLOODStony Point, NYHEAVY RAIN CAUSED A SMALL MUDSLIDE THAT BLOCKED THE INTERSECTION OF EAST MAIN STREET AND BA MAR DRIVE. ROAD HAD TO BE REPAIRED BY HIGHWAY CREWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

075 
WGUS51 KOKX 022249
FFWOKX
NYC071-087-119-030145-
/O.NEW.KOKX.FF.W.0052.181002T2249Z-181003T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
649 PM EDT TUE OCT 2 2018

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Westchester County in southeastern New York...
  Orange County in southeastern New York...
  Rockland County in southeastern New York...

* Until 945 PM EDT.

* At 649 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  New City, Newburgh, Middletown, Ossining, Peekskill, New Canaan,
  Monsey, Nanuet, Haverstraw, Tarrytown, Mount Kisco, Suffern, Port
  Jervis, Monroe and Walden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4150 7448 4154 7444 4158 7396 4151 7400
      4146 7400 4140 7395 4132 7398 4137 7355
      4130 7355 4120 7350 4104 7389 4113 7420
      4136 7469 4140 7474 4143 7474 4143 7476
      4149 7476

$$

MALOIT
2 follow-up statements
953 
WGUS71 KOKX 022354
FFSOKX

Flash Flood Statement
National Weather Service New York NY
754 PM EDT TUE OCT 2 2018

NYC071-087-119-030145-
/O.CON.KOKX.FF.W.0052.000000T0000Z-181003T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westchester NY-Orange NY-Rockland NY-
754 PM EDT TUE OCT 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
WESTCHESTER...ORANGE AND ROCKLAND COUNTIES...

At 754 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
New City, Newburgh, Middletown, Ossining, Peekskill, New Canaan,
Monsey, Nanuet, Haverstraw, Tarrytown, Mount Kisco, Suffern, Port
Jervis, Monroe and Walden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4150 7448 4154 7444 4158 7396 4151 7400
      4146 7400 4140 7395 4132 7398 4137 7355
      4130 7355 4120 7350 4104 7389 4113 7420
      4136 7469 4140 7474 4143 7474 4143 7476
      4149 7476

$$

MALOIT
425 
WGUS71 KOKX 030013
FFSOKX

Flash Flood Statement
National Weather Service New York NY
813 PM EDT TUE OCT 2 2018

NYC071-087-119-030145-
/O.CON.KOKX.FF.W.0052.000000T0000Z-181003T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westchester NY-Orange NY-Rockland NY-
813 PM EDT TUE OCT 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
WESTCHESTER...SOUTHERN ORANGE AND ROCKLAND COUNTIES...

At 813 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to two and one half inches of rain 
have already fallen.

Some locations that will experience flooding include...
New City, Ossining, Peekskill, New Canaan, Monsey, Nanuet,
Haverstraw, Tarrytown, Mount Kisco, Suffern, Monroe, Nyack, Warwick,
Sloatsburg and Hawthorne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4132 7398 4137 7355 4130 7355 4120 7350
      4104 7389 4113 7420 4136 7469

$$

MALOIT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 5:18 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 2, 5:18 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service New York NY
518 PM EDT Tue Oct 2 2018

.SYNOPSIS...
A frontal boundary continues to slowly lift north this evening as
a cold front approaches from the west. This cold front crosses
the region tonight and will be followed by weak high pressure on
Wednesday. A warm front moves north of the region early Thursday,
with a weakening cold front passing through late Thursday into
Thursday evening. High pressure returns Friday and remains into
early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tornado watch 394 in effect until midnight for portions of
northeastern NJ, the lower Hudson Valley, and Fairfield county
CT.

Low pressure and an upper level shortwave moving out of the
Great Lakes region will move into New England, passing north of
the area tonight. This low will drag a cold front across the
region.

A general consensus of the high res-models shows about
1000-1500 J/Kg. The instability is reduced closer to the coast
due to marine influence and less heating. The main severe threat
is from damaging winds. Bulk Shear is progged to be 30-35 kt
and there is enough of a veering wind profile and helicity that
an isolated tornado cannot be ruled out. Any of the storms could
produce locally heavy rainfall. Due to recent rain, an isolated
flash flood threat exists, but a relatively fast steering flow
is a limiting factor.

The severe threat across northeastern New Jersey and Lower
Hudson Valley, and Fairfield CT, diminishes after 02z or so.

The front and shortwave push eastward after midnight bringing
and end to the any severe threat. A few left over showers may
linger towards daybreak.

Lows tonight fall into the 60s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The cold front moves east on Wednesday morning with high
pressure building into the region. Expect dry conditions with
mostly sunny skies as heights build. Temperatures on Wednesday
climb into the 70s and lower 80s. The dry conditions continue
into Wednesday night with lows in the 50s and 60s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Thursday the upper flow, 500-300MB, will be nearly zonal with
the sub tropical high across the Gulf coast states and the
southeast. While to the north a large scale trough remains
across eastern Canada. A weak shortwave will be moving through
the trough Thursday into Thursday night. At the surface and low
levels a warm front moves north early Thursday, followed by a
cold front. This front will be weakening during the afternoon
and evening as the front moves into the upper flow. However, the
region will become warm sectored, and surface instability will
increase later in the day. With the consistency in the timing of
the precipitation from previous forecasts and guidance will
increase probabilities to law end chance by Thursday afternoon.
And then will lower to slight chance later in the day and
Thursday evening as the front weakens and surface instability
also diminishes.

A rather strong ridge, up to 2 standard deviations above normal,
will remain across the eastern states Friday into early next week
with a closed upper high remains along the mid Atlantic region.A
couple of shortwaves, Saturday and Monday, will move out of southern
Canada, however, with the strong ridge in place have decided to get
the area dry although there are hints that a few showers are
possible well inland.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
Warm front has moved through the terminals, but with stratus
lingering occasional MVFR will be possible through the evening.
Winds will generally be from the south this evening, strongest at
NYC terminals and KISP where gusts into the mid 20s will be possible.

A cold front is expected to move through the terminals tonight,
with showers and thunderstorms possible well in advance of the
front. Chances are expected to increase into the evening,
especially to the north and west of NYC, with the best chance
for NYC terminals from 01-07Z. Some storms in these areas may
be strong to severe, with 50 kt gusts possible.

Following the cold front, VFR conditions are expected to return by
morning. Strong west to west-northwest winds around 12-15kt may
initially be possible in the morning, before shifting to a light
north-northeast by evening as high pressure builds north of the area.

	NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Low chance of stratus redevelopment. Isolated
SHRA/TS possible this afternoon, followed by likely chance after
02Z.

KLGA TAF Comments: Low chance of stratus redevelopment. Isolated
SHRA/TS possible this afternoon, followed by likely chance after
02Z.

KEWR TAF Comments: Low chance of stratus redevelopment. Isolated
SHRA/TS possible this afternoon, followed by likely chance after
01Z.

KTEB TAF Comments: Low chance of stratus redevelopment. Isolated
SHRA/TS possible this afternoon, followed by likely chance after
01Z.

KHPN TAF Comments: Low chance of stratus redevelopment. Isolated
SHRA/TS possible this afternoon, followed by likely chance after
01Z.

KISP TAF Comments: Chance of stratus redevelopment. SHRA become
more likely tonight.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wed...VFR.
.Thu...VFR. A slight chance of showers or thunderstorms late in
the day and at night.
.Fri...VFR. NE gusts to 25 kt possible.
.Sat-Sun...VFR.

&&

.MARINE...
An increasing southerly flow will build ocean seas above 5 ft
this evening. Wind gusts on the ocean will also be near 25 kt. A
cold front moves across the waters tonight with winds
diminishing, but seas will remain elevated into Wednesday. As a
result, a Small Craft Advisory remains up through 22z Wednesday.
There is a low chance that some 5 ft seas remain after 22z, but
confidence not high enough to extend the SCA in time. Sub-SCA
conditions are then expected Wednesday night.

A cold front approaches the waters Thursday and southwest winds,
along with occasional gusts, will increase in the afternoon ahead of
the front. However, both winds and seas are forecast to remain below
SCA levels across the forecast waters.

High pressure will build to the north Friday. Winds will become
easterly and initially be strong and gusty until the pressure
gradient weakens late in the day. Gusts on the ocean waters will be
marginal at SCA levels for a few hours. However, ocean seas are
expected to build to SCA levels during Friday. The northeast to east
flow will weaken Saturday into Saturday night and ocean seas will
gradually subside, falling be advisory levels late Saturday night.

With high pressure over the waters winds and seas will be sub
advisory Sunday and Monday.

&&

.HYDROLOGY...
Showers and thunderstorms this evening could produce locally
heavy rainfall. The main threat will be from minor urban and
poor drainage flooding. Isolated flash flooding cannot be ruled
out across northeast New Jersey, NYC metro, the Lower Hudson
Valley, and southern Connecticut. This is where WPC is
highlighting a marginal risk for exceeding flash flood guidance.

Otherwise, no hydrological impacts are expected Wednesday
through the weekend.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ350-353-
     355.

&&

SYNOPSIS...BC/19
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...19
AVIATION...MD
MARINE...BC/19
HYDROLOGY...BC/19
EQUIPMENT...
Hazardous weather outlook, Oct 2, 5:15 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
515 PM EDT Tue Oct 2 2018

NJZ002-004-103>106-NYZ067>070-031000-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Orange-Putnam-Rockland-
Northern Westchester-
515 PM EDT Tue Oct 2 2018

...TORNADO WATCH 394 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ107-108-031000-
Western Union-Eastern Union-
515 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for northeast New Jersey.

.DAY ONE...Tonight.

There is a risk for severe thunderstorms late this afternoon and this
evening. The main threat is from damaging wind gusts, but an isolated
tornado cannot be ruled out. Locally heavy rainfall and minor urban
flooding is also possible. There is also a marginal risk for flash
flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005-009-NYZ071-031000-
Northern Fairfield-Southern Fairfield-Southern Westchester-
515 PM EDT Tue Oct 2 2018

...TORNADO WATCH 394 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006>008-010>012-NJZ006-NYZ072>075-176-178-031000-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-Hudson-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Southern Queens-
515 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

There is a slight risk for strong and possibly severe thunderstorms
late this afternoon and evening. The main threat is from damaging
wind gusts. Locally heavy rainfall and minor urban flooding is also
possible. There is also a marginal risk for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-NYZ078>081-177-179-031000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Nassau-Southern Nassau-
515 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Oct 2, 6:12 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service New York NY
612 PM EDT TUE OCT 2 2018

CTZ005-NYZ067>070-022315-
Northern Fairfield-Putnam-Rockland-Northern Westchester-Orange-
612 PM EDT TUE OCT 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER...SOUTHEASTERN ORANGE...PUTNAM AND ROCKLAND
COUNTIES...

At 611 PM EDT, radar indicated strong thunderstorms along a line
extending from near Harriman to near Peekskill to Mahopac. Movement
was southeast at 15 mph.

Winds in excess of 40 mph and brief heavy rain of up to one half
inch are possible with these storms.

These storms will be near...
  Mahopac around 615 PM EDT.
  Yorktown Heights around 640 PM EDT.
  Ridgefield around 705 PM EDT.
  Mount Kisco and Wilton around 715 PM EDT.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4130 7323 4113 7376 4127 7419 4142 7375
TIME...MOT...LOC 2211Z 288DEG 15KT 4128 7407 4132 7393 4137 7375

Goodman
Local storm report, Oct 2, 6:18 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
618 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     NEW CANAAN              41.14N  73.49W
10/02/2018                   FAIRFIELD          CT   SOCIAL MEDIA

            TREES DOWN ACROSS MERRITT PARKWAY AT EXIT 37.

&&

CJB
Special weather statement, Oct 2, 6:23 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service New York NY
623 PM EDT TUE OCT 2 2018

CTZ008-022315-
Northern New London-
623 PM EDT TUE OCT 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW LONDON
COUNTY...

At 622 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Plainfield to Jewett City to near
Colchester. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Jewett City, Norwich, Colchester, Salem, Ledyard, Griswold, Lebanon,
Preston, Lisbon, Sprague, Bozrah, Voluntown, Ledyard Center,
Montville and North Stonington.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4142 7180 4147 7231 4153 7232 4153 7234
      4163 7205 4165 7204 4163 7196 4164 7186
      4164 7179
TIME...MOT...LOC 2222Z 272DEG 34KT 4172 7195 4163 7199 4151 7236

MALOIT
Local storm report, Oct 2, 6:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
633 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     NORWALK                 41.09N  73.42W
10/02/2018                   FAIRFIELD          CT   LAW ENFORCEMENT

            MULTIPLE UTILITY POLES DOWN ON SCRIBNER AVENUE BETWEEN
            YORKSHIRE ROAD AND GILLIES LANE.

&&

CJB
Local storm report, Oct 2, 6:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
642 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     CHAPPAQUA               41.16N  73.76W
10/02/2018                   WESTCHESTER        NY   BROADCAST MEDIA

            TREE DOWN ON QUAKER LANE

&&

CJB
Local storm report, Oct 2, 6:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
649 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND DMG     NEW CANAAN              41.14N  73.49W
10/02/2018                   FAIRFIELD          CT   BROADCAST MEDIA

            TREES DOWN ON ROUTE 106 AND FARM ROAD

&&

CJB

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 2:27 PM EDTSpecial Weather StatementOKXOrange63 min
Oct 2, 3:21 PM EDTSpecial Weather StatementOKXOrange39 min
Oct 2, 4:00 PM EDTSpecial Weather StatementOKXRockland, Westchester60 min
Oct 2, 4:12 PM EDTTornado WarningOKXRockland, Westchester33 min
Oct 2, 4:43 PM EDTTornado WarningOKXWestchester32 min
Oct 2, 5:35 PM EDTSpecial Marine WarningOKX28 min
Oct 2, 6:12 PM EDTSpecial Weather StatementOKXWestchester63 min
Oct 2, 6:23 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester3 hr
Oct 2, 6:43 PM EDTSevere Thunderstorm WarningOKXWestchester47 min
Oct 2, 6:59 PM EDTSpecial Marine WarningOKX31 min
Oct 2, 7:25 PM EDTSpecial Marine WarningOKX50 min
Oct 2, 7:36 PM EDTSevere Thunderstorm WarningOKXSuffolk24 min
Oct 2, 7:58 PM EDTSpecial Marine WarningOKX47 min

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.